# SDR UPS204536

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND, WHILE ACCESSING 870 PRESSURE SEAL RETAINER, CORROSION UPPER SIDE OF TOP SKIN STA 870, LBL 45-65, WL 190.  REMOVED CORROSION, REPAIRED SKIN PER USP E.O. 727-57-1648.
